# SDR JIKA200400002

- Difficulty date: January 16, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N8227P
- Make and model: Beech C-99
- Aircraft serial: U194
- Aircraft time: 20,913 hours, 32,547 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 10138901157
- Condition: Stuck
- Location: Rt Nacelle
- Part time: 20,913 hours, 32,547 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT ENG WOULD NOT SHUT-OFF WITH CONDITION LEVER IN CUT-OFF POSITION.  ATTEMPTS WERE MADE TO SHUT ENG DOWN WITH CONDITION LEVER; ENG WOULD NOT SHUT-OFF.  PILOT CLOSED FUEL SHUT-OFF VALVE, ENG WOULD NOT SHUT DOWN.  SHUT ENG DOWN BY MANUALLY MOVING FUEL CUT-OFF VALVE ON FCU TO OFF POSITION.  MAINT FOUND CONDITION LEVER CABLE BROKEN AT CABLE HSG IN ENG COMPART THUS NOT ALLOWING ENG TO BE SHUT DOWN WITH CONDITION LEVER.  MAINT FOUND CHECK VALVE IN FUEL TRANSFER SYS, STUCK IN OPEN POSITION ALLOWING FUEL TO BE GRAVITY FED BACK TO ENG DRIVEN FUEL PUMP.  WITH CHECK VALVE STUCK OPEN AND FUEL SHUT-OFF VALVE CLOSED ENG WOULD NOT ACCELERATE ABOVE 70 PERCENT AND FUEL FLOW WAS FLUCTUATING.
